# SDR C77A20150226001

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Fuselage
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 14 UPPER FLANGE.  THIS NEW CORROSION DAMAGE INCORPORATED PREVIOUS REPAIRS DOCUMENTED ON EO E175-53MR-135 IAW ETD 2013-170-006436D.  THE APPROX NEW DAMAGE BLEND OUT  DIMENSIONS ARE AS FOLLOWS:  4.0 INCHES X .25 INCH WITH .122 INCH MATERIAL REMAINING, 2.7 INCHES X 1.0 INCH WITH .102 INCH MATERIAL REMAINING & 2.4 INCHES X 1.0 INCH WITH .122 INCH MATERIAL REMAINING.  FILLER BLEND OUTS:  3.75 INCHES X .75 INCH WITH .122 INCH MATERIAL REMAINING & 3.0 INCHES X .90 INCH WITH .111 INCH MATERIAL REMAINING.  REQUESTED& RECEIVED RELIEF IN THE FORM OF ETD 2015-170-016971 FOR THE REPLACEMENT OF THE CORRODED REPAIR FILLER & BLEND OUTS APPROVAL.  DURING THE ACCOMPLISHMENT OF THE REPLACEMENT OF FLOOR PANEL ANGLE PN 170-04075-001, EXPOSED 2 EA DOUBLE FLUSHED FASTENERS FROM THE ORIGINAL REPAIR INSTALLATION ON CROSSBEAM FRAME 14, REQUESTED APPROVAL FOR THE DOUBLE FLUSH FASTENER INSTALLATION.  APPROVED & PROVIDED ETD 2015-170-016971A.  BECAUSE THE FLOOR CROSSBEAM FRAME 14 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO THE ADDITIONAL DAMAGE FOUND & THE RESTORATION OF THE ORIGINAL MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-158.1 IAW ANAC DER FORM ATTACHED.  INSPECTION INSTRUCTIONS: TASK 53-10-027-0001, INTERNAL GVI THRESHOLD OF 25,202FC, INTERVAL OF 25,202FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS: MPG MRBR REVISION 9.  THRESHOLD IS COUNTED SINCE NEW.  THIS MAJOR REPAIR WAS ACCOMPLISHED ON EO E175-53MR-158 UNDER WO 1834360.
